MathSciNet Relay Station
MathSciNet bibliographic data
MR2137015 (2005m:12003) 12F10 (12F12)
Hashimoto, Ki-Ichiro; Hoshi, Akinari Families of cyclic polynomials obtained from geometric generalization of Gaussian period relations. Math. Comp. 74 (2005), no. 251, 1519–1530 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement